Semiprime crossed products over copointed Hopf algebras

Declan Quinn, Şerban Raianu

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We prove a result on the transfer of essentiality of extensions of modules over subnormalizing extensions of rings, then apply it to look at the semiprimeness of Hopf-Galois extensions, in particular that of crossed products.

Original languageEnglish (US)
Pages (from-to)29-33
Number of pages5
JournalProceedings of the American Mathematical Society
Volume131
Issue number1
DOIs
StatePublished - Jan 1 2003

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Semiprime crossed products over copointed Hopf algebras'. Together they form a unique fingerprint.

  • Cite this